# SDR CA050329003

- Difficulty date: March 27, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Boeing 737201
- Aircraft time: 63,229 hours, 60,805 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 63,228 hours, 60,805 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE A CRACK WAS FOUND IN THE FUSELAGE AT STATION 759.5 BELOW STRINGER 18L.  HFEC WAS CARRIED OUT TO VERIFY THE CRACK AND DETERMINE THE EXTENT.  IT WAS DETERMINED THAT THE CRACK WAS APPROX 1.4 INCHES LONG.  THE CRACK WAS REPAIRED IAW SRM 53-30-3 PAGE 284 FIG. 48 SHEET 32 DETAIL X.
